# SDR 06FDEA1832

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1059-1079
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CONVERSION FROM P TO F/ACF, FOUND IN FWD CARGO COMPT B/T STA 1059 AND STA 1079 CORROSION AT STR 52.  PERFORMED SKIN REPAIR PER SRM 53-20-00 FIG 7 VOL I.   NEW BLANKET HAS BEEN INSTALLED PER SRM 51-35-01 VOL II
